# SDR FDEA200901160219

- Difficulty date: January 16, 2009
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N716FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 358
- Aircraft time: 33,428 hours, 33,404 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: A57151405000001
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING RIB 5 AT HOLE "J" HAS A CRACK INDICATION.  STARTED REAMING HOLE TO 0.816.  COLD WORKED HOLE "J" USING STDN 26-2-N TOOLING.  FINAL REAMED HOLE TO 0.844.  ROTOPROBE INSPECTED HOLE IAW NTM 51-10-01.  INSTALLED NEW FASTENER R570.40017.206 IAW EO 6-5710-123688.
